The weighted dual functionals for the univariate Bernstein basis

Abedallah Rababah, Mohammad Al-Natour

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)


We find an explicit formula for the weighted dual functions of the Bernstein polynomials with respect to the Jacobi weight function using the usual inner product in the Hilbert space L2[0, 1]. We define the weighted dual functionals of the Bernstein polynomials, which are used to find the coefficients in the least squares approximation.

Original languageEnglish
Pages (from-to)1581-1590
Number of pages10
JournalApplied Mathematics and Computation
Issue number2
Publication statusPublished - Mar 15 2007
Externally publishedYes


  • Bernstein polynomials
  • Dual basis and functionals
  • Jacobi weight

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'The weighted dual functionals for the univariate Bernstein basis'. Together they form a unique fingerprint.

Cite this